Alert archive / Ohio / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 11, NWS Cleveland, OH

March 8, 2009Ashland County, Wayne County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Mar 8, 2009, 8:29 PM EDT for Ashland County, Wayne County, Ohio. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 8, 2009, 8:29 PM EDT (00:29 UTC)
Expired
Mar 8, 2009, 9:15 PM EDT
In force
46 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Ashland County, OH, Wayne County, OH

The radar

The Cleveland radar (KCLE), 69 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 8, 6:21 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 0.5 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2009-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 227 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2009-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 340 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
227 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
905 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
340 m²/s²
0-3 km storm-relative helicity
378 m²/s²
Significant tornado parameter
0.5
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCLE 090029
SVRCLE
OHC005-169-090115-
/O.NEW.KCLE.SV.W.0011.090309T0029Z-090309T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
829 PM EDT SUN MAR 8 2009

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL ASHLAND COUNTY IN NORTH CENTRAL OHIO
  WAYNE COUNTY IN NORTHEAST OHIO

* UNTIL 915 PM EDT

* AT 829 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED 7 MILES NORTHWEST OF SHREVE...AND
  MOVING EAST AT 60 MPH.

* LOCATIONS WITHIN THE WARNED AREA INCLUDE...
  SHREVE...             WOOSTER...            MOUNT EATON...
  ORRVILLE...           DALTON...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4084 8225 4098 8165 4067 8164 4067 8226
TIME...MOT...LOC 0029Z 250DEG 61KT 4076 8211

$$

MULLEN
2 follow-up statements
000 
WWUS51 KCLE 090047
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
847 PM EDT SUN MAR 8 2009

OHC005-090056-
/O.CAN.KCLE.SV.W.0011.000000T0000Z-090309T0115Z/
ASHLAND OH-
847 PM EDT SUN MAR 8 2009

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ASHLAND COUNTY
HAS BEEN CANCELLED...

SEVERE WEATHER HAD EITHER WEAKENED OR MOVED OUT OF THE AREA. STAY
TUNED FOR THE LATEST WEATHER INFORMATION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
SUNDAY EVENING FOR NORTHERN OHIO.

LAT...LON 4071 8209 4088 8210 4098 8165 4067 8164
TIME...MOT...LOC 0046Z 250DEG 61KT 4085 8175

$$

OHC169-090115-
/O.CON.KCLE.SV.W.0011.000000T0000Z-090309T0115Z/
WAYNE OH-
847 PM EDT SUN MAR 8 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR WAYNE COUNTY...

AT 845 PM EDT...THIS STORM WAS LOCATED NEAR ORRVILLE...AND MOVING 
EAST AT 70 MPH. THE STORM STILL HAS THE POTENTIAL FOR DAMAGING WINDS.


* LOCATIONS WITHIN THE WARNED AREA INCLUDE...
  WOOSTER...


A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
SUNDAY EVENING FOR NORTHERN OHIO.

LAT...LON 4071 8209 4088 8210 4098 8165 4067 8164
TIME...MOT...LOC 0046Z 250DEG 61KT 4085 8175

$$
KIELTYKA
000 
WWUS51 KCLE 090110
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
910 PM EDT SUN MAR 8 2009

OHC169-090115-
/O.CON.KCLE.SV.W.0011.000000T0000Z-090309T0115Z/
WAYNE OH-
910 PM EDT SUN MAR 8 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR WAYNE COUNTY...

AT 909 PM EDT...THIS STORM WAS LOCATED 26 MILES NORTHEAST OF
DALTON...AND MOVING EAST AT 70 MPH.


* LOCATIONS WITHIN THE WARNED AREA INCLUDE...
  MARSHALLVILLE...      DALTON...


A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
SUNDAY EVENING FOR NORTHERN OHIO.

LAT...LON 4071 8209 4088 8210 4098 8165 4067 8164
TIME...MOT...LOC 0110Z 250DEG 61KT 4098 8125

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 8, 7:53 PM EDT, 36 minutes earlier.

Area forecast discussion, Mar 8, 7:53 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
753 PM EDT SUN MAR 8 2009

.SYNOPSIS...
A WARM FRONT ACROSS CENTRAL OHIO WILL LIFT NORTHEAST ACROSS THE
LOCAL AREA THIS EVENING AS LOW PRESSURE OVER ILLINOIS MOVES
NORTHEAST ACROSS LOWER MICHIGAN. THE LOW WILL PASS TO THE NORTH OF
LAKE ERIE OVERNIGHT AND DRAG A STRONG COLD FRONT ACROSS THE AREA.
HIGH PRESSURE WILL BRIEFLY BUILD OVER THE UPPER OHIO VALLEY MONDAY
AND MONDAY EVENING. ANOTHER STRONG AREA OF LOW PRESSURE WILL
AFFECT THE REGION DURING THE MIDDLE PORTION OF THE WEEK.

&&

.NEAR TERM /THROUGH MONDAY/...
SHOWERS CONTINUE TO MOVE ACROSS MUCH OF THE AREA THIS AFTERNOON.
THERE APPEARS TO BE A BACK EDGE TO THE SHOWERS AND THERE COULD BE
A BRIEF LULL THIS EVENING. THE SURFACE LOW IS A LITTLE SLOWER THAN
PROGGED BUT STILL SHOULD PASS TO THE NORTH OF LAKE ERIE OVERNIGHT.
A COLD FRONT TRAILING THIS LOW WILL KICK OFF A LINE OF SHRA/TSRA
BUT ONCE THAT MOVES THROUGH THE AREA SHOULD DRY QUICKLY FROM WEST
TO EAST OVERNIGHT. FAR SOUTHERN AREAS HAVE SEEN LITTLE PRECIP
TODAY SO WILL SHAVE BACK FLOOD WATCH SOME. THE KFDY AREA HAS SEEN
3 INCHES OF MORE OF RAIN AND ANY ADDITIONAL RAINFALL WILL QUICKLY
RUNOFF. SO...EVEN THOUGH THE PRECIP WILL BE MAINLY DONE BY LATE
EVENING WILL LET FLOOD WATCH GO TILL 4 AM AS PLANNED. ACTUALLY
EXPECT FLOODING CONDITIONS TO WORSEN OVERNIGHT AS THE RUNOFF
MAKES IT INTO AREA STREAMS AND RIVERS. WILL TRY FOR AT LEAST SOME
PARTIAL CLEARING IN THE WEST LATE TONIGHT AS MUCH DRIER AIR SHOULD
MOVE IN.

OTHER PROBLEM TONIGHT IS WINDS. LATEST BUFKIT SOUNDINGS SHOWING
DOWNWARD MOMENTUM TRANSFER OF 45 TO 50 KNOTS TO THE SURFACE BEHIND
THE COLD FRONT. THERE WILL BE A BRIEF PUSH OF STRONG COLD AIR
ADVECTION BEHIND THE FRONT SO THIS SEEMS REASONABLE. WILL BE GOING
WITH A WIND ADVISORY ALL AREAS OVERNIGHT. THE LOW IS PROGGED TO
FILL QUICKLY LATER TONIGHT SO IN THE FAR EAST THE ADVISORY MAY BE
MARGINAL. DO EXPECT MOST LOCATIONS TO AT LEAST BRIEFLY GUST TO 45
MPH LATER TONIGHT. APPEARS THAT THINGS WILL QUIET DOWN TOWARDS
DAYBREAK AS WILL LET WIND ADVISORY END AT 7AM.

HAVE USED A BLEND OF GUIDANCE TEMPS.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
QUIET WEATHER WILL BE SHORT LIVED ON MONDAY AS HIGH PRESSURE MOVES
OVERHEAD. WILL TRY FOR SOME SUN. NEXT POTENT SYSTEM APPROACHES
QUICKLY LATE MONDAY NIGHT INTO TUESDAY. MODELS IN FAIR AGREEMENT WITH BIG PICTURE.
LOOKS LIKE FORECAST AREA WILL GET ANOTHER GOOD SOAKER WITH AN EVEN
STRONGER COLD FRONTAL PASSAGE EARLY WEDNESDAY. WILL NEED PRECIP BY
TUESDAY AM IN THE WEST AND LIKELY OR BETTER WORDING BOTH TUESDAY
AND TUESDAY NIGHT.  AREA WILL LIKELY NEED ANOTHER FLOOD WATCH AND
POSSIBLY MORE WIND HEADLINES AS THIS EVENT GETS CLOSER.
FORTUNATELY DRIER AND QUIETER WEATHER EXPECTED BY THE END OF THE
WEEK. HAVE USED A BLEND OF GUIDANCE TEMPS DURING PERIOD.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
DRY FRIDAY...THE MODELS
AGREE. FOR SATURDAY AND SUNDAY THEY DIVERGE. THE GFS WHEN IT
BRINGS A SYSTEM THROUGH IT HAS REAL COLD TEMPERATURES AT 850 MB
WHILE THE ECMWF IS NOT AS COLD AND HAS HIGH PRESSURE MOVING IN ON
SUNDAY. WITH QUESTIONS WILL GO WITH A CONSERVATIVE APPROACH AND
NOT ADD POPS AT THIS TIME...IT NEEDS TO BE MONITORED. WENT CLOSE
TO HPC TEMPERATURES.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
WARM FRONT ACROSS THE FORECAST AREA WITH COLD FRONT MOVING EAST
ACROSS IND. MVFR WITH OCCASIONAL IFR IN SHOWERS. SOME THUNDER
POSSIBLE THIS EVENING. WINDS WILL COME AROUND FROM THE EAST-
SOUTHEAST TO SOUTH AND SOUTHWEST. AFTER THE COLD FRONT WITH
SOUTHWEST WINDS SPEEDS WILL PICK UP AND COULD SEE GUSTS TO 40-45
KNOTS WEST...40 CENTRAL...AND 30 EAST. SOME TEMPORARY SCATTERING
TO CEILING BEFORE WRAP AROUND BRINGS MVFR CEILINGS BACK FOR THE
REMAINDER OF THE NIGHT. WINDS WILL STAY UP THROUGH
MORNING...RELAXING DURING THE DAYTIME MONDAY WHEN HIGH PRESSURE
BEGINS TO BUILD AND VFR RETURNS.

OUTLOOK...MVFR OR LESS TUESDAY THROUGH WEDNESDAY.
VFR THURSDAY AND FRIDAY MOST AREAS.

&&

.MARINE...
FOR TONIGHT AFTER THE FRONT ON THE EDGE ABOUT HOW STRONG THE WINDS
WILL BE. IT WILL BE A MARGINAL GALE. WILL ISSUE FOR THAT. THE WINDS
WILL DECREASE MONDAY AS HIGH PRESSURE BUILDS. THE WINDS WONT BE TOO
BAD TUESDAY AND THEN START TO INCREASE TUESDAY NIGHT INTO WEDNESDAY
AS A COLD FRONT MOVES THROUGH. IT LOOKS LIKE IT WILL BE MARGINAL
GALE FORCE WINDS. WILL GO WITH 30 KNOTS. HIGH PRESSURE WILL BEGIN TO
BUILD IN THURSDAY AND MOVE THROUGH FRIDAY WITH NON HEADLINE WINDS.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY UNTIL 7 AM EDT MONDAY FOR OHZ003-006>014-017>023-
     027>033-036>038-047-089.
     FLOOD WATCH UNTIL 4 AM EDT MONDAY FOR OHZ003-006>010-017>020-
     027>030.
PA...WIND ADVISORY UNTIL 7 AM EDT MONDAY FOR PAZ001>003.
MARINE...GALE WARNING UNTIL 10 AM EDT MONDAY FOR LEZ061-142>149-162>169.

&&

SYNOPSIS...KUBINA
NEAR TERM...KUBINA
SHORT TERM...KUBINA
LONG TERM...KIELTYKA
AVIATION...OUDEMAN
MARINE...KIELTYKA
Hazardous weather outlook, Mar 8, 6:36 PM EDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
636 PM EDT SUN MAR 8 2009

OHZ003-006>010-017>020-027>030-092245-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
MEDINA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-
636 PM EDT SUN MAR 8 2009

...FLOOD WATCH IN EFFECT UNTIL 4 AM EDT MONDAY...
...SEVERE THUNDERSTORM WATCH 51 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
...WIND ADVISORY IN EFFECT UNTIL 7 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ANOTHER STORM SYSTEM APPROACHING FOR TUESDAY INTO WEDNESDAY WILL
BRING ANOTHER THREAT OF FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED.

OHZ031-036>038-047-092245-
WAYNE-MARION-MORROW-HOLMES-KNOX-
636 PM EDT SUN MAR 8 2009

...SEVERE THUNDERSTORM WATCH 51 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
...WIND ADVISORY IN EFFECT UNTIL 7 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHEAST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ANOTHER STORM SYSTEM APPROACHING FOR TUESDAY INTO WEDNESDAY WILL
BRING ANOTHER THREAT OF FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

OHZ021>023-032-033-092245-
SUMMIT-PORTAGE-TRUMBULL-STARK-MAHONING-
636 PM EDT SUN MAR 8 2009

...WIND ADVISORY IN EFFECT UNTIL 7 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ANOTHER STORM SYSTEM APPROACHING FOR TUESDAY INTO WEDNESDAY WILL
BRING ANOTHER THREAT OF FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

OHZ011>014-089-PAZ001>003-092245-
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
636 PM EDT SUN MAR 8 2009

...WIND ADVISORY IN EFFECT UNTIL 7 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ANOTHER STORM SYSTEM APPROACHING FOR TUESDAY INTO WEDNESDAY WILL
BRING ANOTHER THREAT OF FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

LEZ061-142>149-162>169-092245-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
636 PM EDT SUN MAR 8 2009

...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EDT
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Local storm report, Mar 8, 7:37 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
737 PM EDT SUN MAR 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TORNADO          2 NE PERRYSBURG         41.57N 83.60W
03/08/2009                   WOOD               OH   LAW ENFORCEMENT

            BRIEF TORNADO REPORTED

&&

MULLEN
Special weather statement, Mar 8, 8:09 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
809 PM EDT SUN MAR 8 2009

OHZ020-029>031-090115-
MEDINA-RICHLAND-ASHLAND-WAYNE-
INCLUDING THE CITIES OF...MEDINA...MANSFIELD...ASHLAND...WOOSTER
809 PM EDT SUN MAR 8 2009

...STRONG THUNDERSTORMS MAY PRODUCE GUSTY WINDS...

STRONG THUNDERSTORMS WERE LOCATED FROM NORTHERN ASHLAND COUNTY
SOUTHWARD INTO NORTHEASTERN MORROW COUNTY. THESE STRONG THUNDERSTORMS
WILL CONTINUE TO MOVE NORTHEAST AT AROUND 45 MPH AND ARE CAPABLE OF
PRODUCING WIND GUSTS UP TO 50 MPH. SMALL BRANCHES COULD BREAK WITH
WIND SPEEDS THIS STRONG.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 8:58 PM EDTRiver Flood WarningCLELake4 days
Mar 8, 9:13 PM EDTRiver Flood WarningCLESeneca27 hr
Mar 8, 9:53 PM EDTRiver Flood WarningCLELucas, Wood5 days
Mar 8, 9:53 PM EDTRiver Flood WarningCLELucas, Wood6 days
Mar 8, 11:37 PM EDTRiver Flood WarningCLESandusky47 hr
Mar 9, 12:31 AM EDTRiver Flood WarningCLETrumbull35 hr
Mar 9, 3:32 AM EDTLow Water AdvisoryCLE6 hr
Mar 9, 3:30 PM EDTFlood WatchCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more41 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.